# SDR GLBA20110214F

- Difficulty date: February 13, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 30,043 hours, 37,041 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 11438002811
- Part serial: 3030A
- Condition: Worn
- Location: Fwd
- Part time: 11,980 hours, 14,585 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHEN BLOWER IS PLACED TO AUTO, IT GAVE OFF AN ELECTRICAL ODOR, WHEN TURNED OFF, ODOR WENT AWAY.  MAINTENANCE REPLACED THE FORWARD BLOWER ASSY IAW AIM 21-02  AND CW CORROSION INSPECTION.
